# SDR AMWA88898

- Difficulty date: December 3, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- Aircraft time: 26,465 hours, 38,203 cycles
- Engine: Pwa PT6*
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 9038000133
- Part serial: 9012
- Condition: Weak
- Location: Brakes
- Part time: 82 hours, 144 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI INTO GATE, THE PILOT'S LT BRAKE PEDAL LOST PRESSURE. PRESSURE WAS REGAINED AFTER PUMPING PEDAL. MAINTENANCE BLED BRAKES AND CLEARED DISCREPANCY.
